# SDR IPXA11566112

- Difficulty date: March 29, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 19,397 hours, 12,990 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK,  FLT DECK FLOOR AFT OF PEDESTAL.  FLOOR HAS SEVERAL SPOTS OF CORROSION 2 024 T3 .050 MATERIAL LOSS .002 TO .018 PN 141N5810-75.  REPAIRED CORRODED FLOOR PANEL IAW EO B757-5310-42243-A.
